Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Random approximations and random fixed point theorems for continuous $ 1$-set-contractive random maps

Author: Tzu-Chu Lin
Journal: Proc. Amer. Math. Soc. 123 (1995), 1167-1176
MSC: Primary 47H40
MathSciNet review: 1227521
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently the author [Proc. Amer. Math. Soc. 103 (1988), 1129-1135] proved random versions of an interesting theorem of Ky Fan [Theorem 2, Math. Z. 112 (1969), 234-240] for continuous condensing random maps and nonexpansive random maps defined on a closed convex bounded subset in a separable Hilbert space. In this paper, we prove that it is still true for (more general) continuous 1-set-contractive random maps, which include condensing, nonexpansive, locally almost nonexpansive (LANE), semicontractive maps, etc. Then we use these theorems to obtain random fixed points theorems for the above-mentioned maps satisfying weakly inward conditions. In order to obtain these results, we first need to prove a random fixed point theorem for 1-set-contractive self-maps in a separable Banach space. This leads to the discovery of some new random fixed point theorems in a separable uniform convex Banach space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H40

Retrieve articles in all journals with MSC: 47H40

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society